このエントリーをはてなブックマークに追加
ID 53044
フルテキストURL
著者
Suzuki, Naoya Graduate School of Mathematics, Nagoya University
抄録
We show that the cohomology group of the total complex of the equivariant simplicial de Rham complex is isomorphic to the cohomology group of the classifying space of a semi-direct product group.
キーワード
simplicial de Rham complex
classifying space
発行日
2015-01
出版物タイトル
Mathematical Journal of Okayama University
57巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
123
終了ページ
128
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2015 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol57/iss1/7
JaLCDOI